Alert archive / Missouri / Flash Flood Warnings in 2019
Flash Flood Warning 38, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 23, 2019, 3:58 AM CDT for Cherokee County, Kansas; Jasper County, Newton County, Missouri. It was in force for 8 hr. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2019, 3:58 AM CDT (08:58 UTC)
- Expired
- May 23, 2019, 12:08 PM CDT
- In force
- 8 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cherokee County, KS, Jasper County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 107 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 6:16 AM CDT | FLASH FLOOD | 2 W Oakland Park, MO | MULTIPLE INTERSECTIONS ALONG ZORA ST. IN JOPLIN UNDER WATER DUE TO HEAVY RAIN AND RUNOFF. |
| May 23, 6:38 AM CDT | FLASH FLOOD | 1 Nne Duenweg, MO | MULTIPLE LOW WATER CROSSINGS ARE FLOODED OUT IN JASPER COUNTY. ALSO HAVE BEEN SEVERAL WATER RESCUE CALLS FOR TRAFFIC. |
| May 23, 6:53 AM CDT | HEAVY RAIN 3.59 | 1 Wnw Webb City, MO | CORRECTS TIME OF PREVIOUS HEAVY RAIN REPORT FROM 1 WNW WEBB CITY. JLN ASOS 24 HOUR ACCUMULATION THROUGH 7AM. |
| May 23, 7:00 AM CDT | HEAVY RAIN 3.59 | 1 Wnw Webb City, MO | JLN ASOS 24 HOUR ACCUMULATION THROUGH 7AM. |
| May 23, 7:30 AM CDT | HEAVY RAIN 2.5 | Columbus, KS | 24HR TOTAL. |
| May 23, 7:55 AM CDT | FLOOD | Carthage, MO | SIGNIFICANT FLOODING THROUGHOUT TOWN. |
| May 23, 8:00 AM CDT | HEAVY RAIN 3.3 | 1 S Carthage, MO | 24HR TOTAL. |
| May 23, 8:00 AM CDT | HEAVY RAIN 3.43 | 3 Se Brooklyn Heights, MO | 24HR TOTAL. |
| May 23, 8:40 AM CDT | FLASH FLOOD | Joplin, MO | RUNNING WATER RISING ON ROADS CAUSING THEM TO BE CLOSED. VIA SOCIAL MEDIA. |
| May 23, 8:55 AM CDT | FLASH FLOOD | Joplin, MO | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM JOPLIN. RUNNING WATER RISING ON ROADS CAUSING THEM TO BE CLOSED. VIA SOCIAL MEDIA. |
| May 23, 9:00 AM CDT | HEAVY RAIN 4.4 | 1 E Iron Gates, MO | 24HR TOTAL. VIA SOCIAL MEDIA. |
| May 23, 9:15 AM CDT | FLASH FLOOD | 1 W Oakland Park, MO | METS AMBULANCE UNITS OUT WITH JOPLIN FIRE IN THE AREA OF N HIGHLAND AVENUE AND KENSINGTON STREET - WATER RESCUE OF OCCUPANTS OF MULTIPLE HOMES. |
| May 23, 9:20 AM CDT | HEAVY RAIN 5 | Carthage, MO | 5.00 INCHES OF RAIN OVERNIGHT ON EAST SIDE OF TOWN. VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 138 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2061 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1242 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 17.1
The text
As transmitted.
917
WGUS53 KSGF 230858
FFWSGF
KSC021-MOC097-145-231900-
/O.NEW.KSGF.FF.W.0038.190523T0858Z-190523T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
358 AM CDT Thu May 23 2019
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Cherokee County in southeastern Kansas...
Northwestern Newton County in southwestern Missouri...
Jasper County in southwestern Missouri...
* Until 200 PM CDT Thursday.
* At 357 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Another two to three inches of rain will be
possible in a short period of time. Flash flooding is expected to
begin shortly.
* Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.
Locations in the warning include...
Joplin... Carthage...
Webb City... Carl Junction...
Baxter Springs... Columbus...
Galena... Oronogo...
Carterville... Duquesne...
Duenweg... Jasper...
Loma Linda... Airport Drive...
Weir... Leawood...
Lowell... Silver Creek...
Alba... Scammon...
This warning includes but is not limited to the following low water
crossings...
North Main and Murphy Boulevard In Joplin...
Highway 37 at The Spring River southwest of Avilla...
Highway 7 at Little Cherry Creek north of Columbus...
Route JJ at Center Creek southeast of Carl Junction...
and Route F, 3 miles northeast of Reeds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3734 9468 3734 9462 3736 9460 3734 9409
3715 9406 3699 9461 3700 9507 3725 9507
$$
DSA2 follow-up statements
878
WGUS73 KSGF 231420
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
920 AM CDT Thu May 23 2019
KSC021-MOC097-145-231900-
/O.CON.KSGF.FF.W.0038.000000T0000Z-190523T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee KS-Newton MO-Jasper MO-
920 AM CDT Thu May 23 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
CHEROKEE...NORTHWESTERN NEWTON AND JASPER COUNTIES...
At 916 AM CDT, local law enforcement reported flash flooding in the
warned area. Water rescues were being conducted in Joplin. Over four
inches of rain have fallen. Flash flooding continues.
Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.
Locations in the warning include...
Joplin... Carthage...
Webb City... Carl Junction...
Baxter Springs... Columbus...
Galena... Oronogo...
Carterville... Duquesne...
Duenweg... Jasper...
Loma Linda... Airport Drive...
Weir... Leawood...
Lowell... Silver Creek...
Alba... Scammon...
This warning includes but is not limited to the following low water
crossings...
North Main and Murphy Boulevard In Joplin...
Highway 37 at The Spring River southwest of Avilla...
Highway 7 at Little Cherry Creek north of Columbus...
Route JJ at Center Creek southeast of Carl Junction...
and Route F, 3 miles northeast of Reeds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3734 9468 3734 9462 3736 9460 3734 9409
3715 9406 3699 9461 3700 9507 3725 9507
$$
Terry308
WGUS73 KSGF 231708
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
1208 PM CDT Thu May 23 2019
KSC021-MOC097-145-231717-
/O.CAN.KSGF.FF.W.0038.000000T0000Z-190523T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee KS-Newton MO-Jasper MO-
1208 PM CDT Thu May 23 2019
...THE FLASH FLOOD WARNING FOR CHEROKEE...NORTHWESTERN NEWTON AND
JASPER COUNTIES IS CANCELLED...
Heavy rain has ended. Rapidly rising water and flash flooding is no
longer expected to pose a threat to life or property. However,
residual flooding of low lying areas will continue through Friday
morning. Please continue to heed any remaining road closures.
LAT...LON 3734 9468 3734 9462 3736 9460 3734 9409
3715 9406 3699 9461 3700 9507 3725 9507
$$
TerryWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 23, 12:21 AM CDT, 3 hours 37 minutes earlier.
Area forecast discussion, May 23, 12:21 AM CDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1221 AM CDT Thu May 23 2019
...Updated for 06Z Aviation Discussion...
.SHORT TERM...(This evening through Thursday)
Issued at 413 PM CDT Wed May 22 2019
Monitoring conditions out in Kansas and Oklahoma as the area ramps
up for the fourth round of severe weather in the last five days.
Strong southerly winds are pumping up a very moist and unstable
air mass into the area. CAPE values in excess of 3000 J/kg are
moving into the area with 0-6km bulk shear values over 50 kts. A
PDS tornado watch has already been issued as the area is expecting
all modes of severe from late this afternoon into the overnight
hours.
In addition...will also be monitoring both rainfall rates and
amounts during the overnight period especially western and
northern areas of the CWA. CAMS models are indicating a basic
southwest to northeast movement through most of the evening along
a stalled frontal boundary before the storms take a turn to the
south. With PWAT values in the 1.0-1.5" range...additional
rainfall amounts of 1-2" with locally 3' are possible north of
I-44. Training will only exacerbate the flash flood potential. A
Flash Flood Watch remains in effect through tomorrow morning.
As the upper low makes its way into the Great Lakes...the stalled
surface front will be situated across central Missouri. This will
keep the threat of both severe weather and potentially heavy rain
in the forecast.
.LONG TERM...(Thursday Night through Wednesday)
Issued at 413 PM CDT Wed May 22 2019
The overall pattern is not expected to change much over the
forecast period. An upper level ridge remains over the
southeastern states with an upper level trough along the
West Coast. As one system lifts out of the trough...another system
moves in to replace it. At the surface...this is reflected as low
pressure develops along the lee of the Rockies and advances up
the stalled frontal boundary towards the Great Lakes. This has the
effect of keeping the effective frontal boundary close enough to
the area to keep our weather unsettled.
Given the fact that soils remain saturated...it is not taking much
rain to produce flash flooding. Expect this unsettled pattern to
continue with perhaps a 12-24 hour respite between each system.
&&
.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1221 AM CDT Thu May 23 2019
Showers and storms continue to be found over southeast Kansas,
western into central Missouri, all in association with a surface
front that runs from northeast Oklahoma into northeast Missouri.
This front will slowly sag southward, with short term models
continuing to show showers and thunderstorms continuing through
the overnight hours. These will continue to affect the KJLN TAF
site and move into the KSGF and possibly KBBG site overnight and
into the early morning hours Thursday before diminishing. Mainly
VFR flight conditions is expected, with MVFR and possibly IFR
within the convective elements. As the front near later tonight
ceilings will likely fall into the MVFR category through the early
morning hours of Thursday before clearing out by afternoon back
into he MVFR category.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until 10 AM CDT this morning for MOZ055>058-
066>069-077>080-088-089-093.
KS...Flash Flood Watch until 10 AM CDT this morning for KSZ073-097-
101.
&&
SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...RaberdingHazardous weather outlook, May 22, 8:23 PM CDT, 7 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 823 PM CDT Wed May 22 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-240130- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 823 PM CDT Wed May 22 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Elevated tornado risk. Significant hail risk. Elevated thunderstorm wind damage risk. Elevated flooding risk. Significant lightning risk. Limited non thunderstorm wind risk. DISCUSSION... Thunderstorms will continue to affect areas along and north of Interstate 44 this evening into the overnight hours. This dynamic system will be capable of producing hail up to the size of tennis balls, damaging winds up to 70 mph and tornadoes. A strong tornado or two may be possible. Flooding and flash flooding will again be possible tonight as storms develop and move over many of the same areas that received flooding rains the past few days. Between 1 and 2 inches of rain will be possible with localized amounts around 3 inches. Non-thunderstorm wind gusts to 30 mph are possible over western Missouri and extreme southeast Kansas late this afternoon. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Intermittent storm activity is expected from Thursday through the coming holiday weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed in the next three hours for southeast Kansas and southwestern into Central Missouri. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Raberding
In the hours before
Special weather statement, May 22, 10:17 PM CDT, 5 hours 41 minutes before
Special Weather Statement
National Weather Service Springfield MO
1017 PM CDT Wed May 22 2019
KSZ073-MOZ066-077-230400-
Bourbon KS-Vernon MO-Barton MO-
1017 PM CDT Wed May 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOURBON...NORTHERN
BARTON AND VERNON COUNTIES UNTIL 1100 PM CDT...
At 1017 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Fort Scott, moving northeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Nevada... Fort Scott...
Sheldon... Montevallo...
Arcadia... Walker...
Schell City... Bronaugh...
Moundville... Richards...
Milo... Deerfield...
Harwood... Horton...
Oskaloosa... Garland...
Hannon...
This includes Interstate 49 between mile markers 74 and 103.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 400 AM CDT for southeastern
Kansas...and southwestern and west central Missouri.
LAT...LON 3793 9471 3804 9423 3802 9423 3804 9422
3806 9413 3804 9411 3805 9410 3803 9408
3803 9406 3760 9408 3762 9462 3767 9462
3767 9471
TIME...MOT...LOC 0317Z 240DEG 27KT 3776 9460
AngleLocal storm report, May 22, 11:17 PM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1117 PM CDT WED MAY 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 PM TSTM WND DMG ELDON 38.35N 92.58W
05/22/2019 MILLER MO EMERGENCY MNGR
GETTING REPORTS OF DAMAGE IN ELDON. DETAILS
UNCERTAIN AT THIS TIME. POSSIBLE TDS.
&&Special weather statement, May 23, 2:44 AM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Springfield MO
244 AM CDT Thu May 23 2019
MOZ089-090-094-095-230830-
Greene MO-Dade MO-Lawrence MO-Christian MO-
244 AM CDT Thu May 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHRISTIAN...NORTHEASTERN
LAWRENCE...GREENE AND SOUTHEASTERN DADE COUNTIES UNTIL 330 AM CDT...
At 244 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Ash Grove to near Republic. Movement was east
at 30 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Springfield... Nixa...
Ozark... Republic...
Battlefield... Willard...
Rogersville... Strafford...
Clever... Sparta...
Ash Grove... Fair Grove...
Billings... Fremont Hills...
Walnut Grove... Everton...
Brookline... Halltown...
Chesapeake... Glidewell...
This includes Interstate 44 between mile markers 51 and 89.
A Tornado Watch remains in effect until 400 AM CDT for southwestern
Missouri.
LAT...LON 3704 9374 3740 9372 3742 9309 3741 9308
3727 9308 3727 9307 3698 9306
TIME...MOT...LOC 0744Z 269DEG 27KT 3730 9358 3708 9349
SchaumannSpecial weather statement, May 23, 3:05 AM CDT, 53 minutes before
Special Weather Statement National Weather Service Springfield MO 305 AM CDT Thu May 23 2019 MOZ094-102-230845- Barry MO-Lawrence MO- 305 AM CDT Thu May 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BARRY AND LAWRENCE COUNTIES UNTIL 345 AM CDT... At 305 AM CDT, Doppler radar was tracking a strong thunderstorm near Mount Vernon, moving east at 25 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Monett... Aurora... Mount Vernon... Marionville... Pierce City... Purdy... Miller... Wheaton... Verona... Stotts City... Pioneer... Halltown... Freistatt... Hoberg... Chesapeake... Red Oak... Mcdowell... Pleasant Ridge... Madry... This includes Interstate 44 between mile markers 33 and 58. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Tornado Watch remains in effect until 400 AM CDT for southwestern Missouri. LAT...LON 3672 9407 3728 9405 3726 9362 3688 9361 TIME...MOT...LOC 0805Z 248DEG 22KT 3704 9388 Hatch
Special weather statement, May 23, 3:16 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Springfield MO
316 AM CDT Thu May 23 2019
MOZ080-081-091-230900-
Dallas MO-Laclede MO-Webster MO-
316 AM CDT Thu May 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER...SOUTHEASTERN DALLAS AND
SOUTHWESTERN LACLEDE COUNTIES UNTIL 400 AM CDT...
At 315 AM CDT, Doppler radar was tracking a strong thunderstorm near
Strafford, moving east at 35 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Marshfield... Rogersville...
Seymour... Fordland...
Conway... Niangua...
Diggins... Phillipsburg...
Elkland... Rader...
Charity... Northview...
This includes Interstate 44 between mile markers 91 and 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 400 AM CDT for southwestern
Missouri.
LAT...LON 3710 9306 3757 9307 3764 9268 3729 9269
3729 9270 3726 9269 3708 9269
TIME...MOT...LOC 0815Z 254DEG 29KT 3728 9323
HatchThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:02 PM CDT | Tornado Warning | SGF | Bourbon, Crawford | 43 min |
| May 22, 7:04 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 56 min |
| May 22, 7:11 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 64 min |
| May 22, 7:19 PM CDT | Tornado Warning | SGF | Cherokee | 41 min |
| May 22, 7:21 PM CDT | Flash Flood Warning | SGF | Bourbon, Cherokee, Crawford | 6 hr |
| May 22, 7:54 PM CDT | Tornado Warning | SGF | Cherokee | 51 min |
| May 22, 7:56 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon, Crawford | 34 min |
| May 22, 8:31 PM CDT | Severe Thunderstorm Warning | SGF | Crawford | 20 min |
| May 23, 3:03 AM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 42 min |
| May 23, 6:13 AM CDT | Flash Flood Warning | SGF | Bourbon, Cherokee, Crawford | 6 hr |
| May 22, 7:08 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 67 min |
| May 22, 7:13 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 47 min |
| May 22, 7:24 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 51 min |
| May 22, 7:26 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 64 min |
| May 22, 7:33 PM CDT | Tornado Warning | SGF | Vernon | 42 min |
| May 22, 7:53 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 52 min |
| May 22, 8:00 PM CDT | Tornado Warning | SGF | Benton | 30 min |
| May 22, 8:13 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 62 min |
| May 22, 8:14 PM CDT | Tornado Warning | SGF | Vernon | 19 min |
| May 22, 8:19 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 41 min |
| May 22, 8:26 PM CDT | Tornado Warning | SGF | Benton | 34 min |
| May 22, 8:29 PM CDT | Tornado Warning | SGF | Benton | 31 min |
| May 22, 8:34 PM CDT | Tornado Warning | SGF | St. Clair, Vernon | 26 min |
| May 22, 8:34 PM CDT | Tornado Warning | SGF | Barton, Jasper | 41 min |
| May 22, 8:46 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 44 min |
| May 22, 8:51 PM CDT | Tornado Warning | SGF | Benton, Morgan | 24 min |
| May 22, 9:00 PM CDT | Tornado Warning | SGF | Barton, Dade | 45 min |
| May 22, 9:01 PM CDT | Flash Flood Warning | SGF | Benton, Morgan | 8 hr |
| May 22, 9:03 PM CDT | Tornado Warning | SGF | Benton | 27 min |
| May 22, 9:07 PM CDT | Special Weather Statement | SGF | Cedar | 38 min |
| May 22, 9:24 PM CDT | Tornado Warning | SGF | Morgan | 36 min |
| May 22, 9:27 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 48 min |
| May 22, 9:33 PM CDT | Tornado Warning | SGF | Cedar, Dade, Polk | 42 min |
| May 22, 9:40 PM CDT | Tornado Warning | SGF | McDonald | 50 min |
| May 22, 9:41 PM CDT | Tornado Warning | SGF | Barton, Dade | 34 min |
| May 22, 9:58 PM CDT | Flash Flood Warning | SGF | Cedar, Dade, Hickory, Polk, St. Clair | 8 hr |
| May 22, 10:01 PM CDT | Tornado Warning | SGF | Polk | 29 min |
| May 22, 10:10 PM CDT | Tornado Warning | SGF | Cedar, Dade, Polk | 35 min |
| May 22, 10:14 PM CDT | Flash Flood Warning | SGF | McDonald, Newton | 8 hr |
| May 22, 10:17 PM CDT | Special Weather Statement | SGF | Vernon | 43 min |
| May 22, 10:26 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 12 min |
| May 22, 10:30 PM CDT | Tornado Warning | SGF | Cedar, Dallas, Hickory, Polk | 45 min |
| May 22, 10:38 PM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 52 min |
| May 22, 10:45 PM CDT | Tornado Warning | SGF | Miller, Morgan | 30 min |
| May 22, 11:12 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 18 min |
| May 22, 11:14 PM CDT | Tornado Warning | SGF | Miller | 16 min |
| May 22, 11:25 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, Polk, St. Clair | 65 min |
| May 23, 12:20 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede | 40 min |
| May 23, 12:33 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Laclede, Polk | 42 min |
| May 23, 12:52 AM CDT | Tornado Warning | SGF | Camden, Laclede | 23 min |
| May 23, 1:11 AM CDT | Tornado Warning | SGF | Camden, Laclede, Pulaski | 49 min |
| May 23, 1:13 AM CDT | Tornado Warning | SGF | Camden, Miller, Pulaski | 32 min |
| May 23, 1:19 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 56 min |
| May 23, 1:29 AM CDT | Tornado Warning | SGF | McDonald, Newton | 46 min |
| May 23, 1:40 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Phelps, Pulaski | 37 min |
| May 23, 1:56 AM CDT | Tornado Warning | SGF | Pulaski | 34 min |
| May 23, 2:13 AM CDT | Flash Flood Warning | SGF | Jasper, Newton | 9 hr |
| May 23, 2:13 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 62 min |
| May 23, 2:22 AM CDT | Tornado Warning | SGF | Dent, Phelps, Pulaski | 38 min |
| May 23, 2:44 AM CDT | Special Weather Statement | SGF | Greene | 46 min |
| May 23, 2:51 AM CDT | Tornado Warning | SGF | Dent, Phelps | 24 min |
| May 23, 2:52 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk | 53 min |
| May 23, 3:05 AM CDT | Special Weather Statement | SGF | Lawrence | 40 min |
| May 23, 3:16 AM CDT | Special Weather Statement | SGF | Webster | 44 min |
| May 23, 3:43 AM CDT | Severe Thunderstorm Warning | SGF | Webster | 22 min |
| May 23, 4:26 AM CDT | Special Weather Statement | SGF | Jasper | 49 min |
| May 23, 4:38 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 52 min |
| May 23, 4:48 AM CDT | Special Weather Statement | SGF | Texas | 42 min |
| May 23, 5:00 AM CDT | Flash Flood Warning | SGF | Christian, Greene, Lawrence | 4 hr |
| May 23, 5:13 AM CDT | Special Weather Statement | SGF | Lawrence | 47 min |
| May 23, 5:35 AM CDT | Flash Flood Warning | SGF | Dade, Greene, Lawrence | 6 hr |
| May 23, 6:05 AM CDT | Special Weather Statement | SGF | Greene | 40 min |
| May 23, 6:58 AM CDT | River Flood Warning | SGF | Jasper, Newton | 57 hr |
| May 23, 8:50 AM CDT | Flash Flood Warning | SGF | Christian, Greene, Lawrence | 2 hr |
| May 23, 9:33 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Polk, Webster | 3 hr |
Nearby
Flash Flood Warnings in Missouri, 2019Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.